Alert archive / Missouri / Frost Advisories in 2013

Frost Advisory 3, NWS Springfield, MO

April 19, 2013Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri

NWS Springfield, MO issued this frost advisory at Apr 19, 2013, 3:33 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Apr 20, 2013, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 3:33 AM CDT (08:33 UTC)
In effect from
Apr 20, 2013, 12:00 AM CDT
Expired
Apr 20, 2013, 8:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -226 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
-226 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS73 KSGF 190833
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT FRI APR 19 2013

...FROST EXPECTED TONIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS...

.HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION TODAY AND
TONIGHT...SETTING THE STAGE FOR TEMPERATURES TO FALL INTO THE LOW
30S AFTER MIDNIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS. FROST IS MOST
LIKELY ALONG AND NORTH OF A LINE FROM NEVADA TO SPRINGFIELD TO
THAYER MISSOURI.

MOZ055>058-066>071-078>083-089>092-096>098-106-192100-
/O.NEW.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...THAYER...
ALTON
333 AM CDT FRI APR 19 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY. 

* TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT
  TONIGHT ALONG AND NORTH OF A LINE FROM NEVADA TO SPRINGFIELD TO
  THAYER MISSOURI. 

* TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S.
  TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON
  SATURDAY MORNING. 

* IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO
  HARM TO KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOXELL
3 follow-up statements
215 
WWUS73 KSGF 191955
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT FRI APR 19 2013

...FROST EXPECTED TONIGHT ACROSS PORTIONS OF THE MISSOURI
OZARKS...

.HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION TODAY AND
TONIGHT...SETTING THE STAGE FOR TEMPERATURES TO FALL INTO THE LOW
30S AFTER MIDNIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS.


KSZ073-097-101-MOZ077-088-093>095-101>105-201300-
/O.EXA.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN-
MCDONALD-BARRY-STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...
MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...
FORSYTH...GAINESVILLE...THEODOSIA
255 PM CDT FRI APR 19 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY. 

* TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT
  TONIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

* TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S.
  TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL
  TO HARM TO KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOZ055>058-066>071-078>083-089>092-096>098-106-201300-
/O.CON.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...THAYER...
ALTON
255 PM CDT FRI APR 19 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT
  TONIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

* TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S.
  TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL
  TO HARM TO KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LINDENBERG
438 
WWUS73 KSGF 200302
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CDT FRI APR 19 2013

...AREAS OF FROST EXPECTED OVERNIGHT ACROSS PORTIONS OF THE
MISSOURI OZARKS AND SOUTHEASTERN KANSAS...

.HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT BRINGING A CLEAR
SKY AND LIGHT WINDS. THIS WILL SET THE STAGE FOR TEMPERATURES TO
FALL INTO THE LOWER AND MIDDLE 30S.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201300-
/O.CON.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1002 PM CDT FRI APR 19 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY...

* SHORT TERM TRENDS...TEMPERATURES WILL FALL INTO THE 30S AT MOST
  LOCATIONS AROUND MIDNIGHT...AND INTO THE LOWER AND MIDDLE 30S
  DURING THE PREDAWN HOURS. THE COLDEST TEMPERATURES WILL OCCUR
  BETWEEN 4 AND 8 AM.

* TIMING AND AREAS AFFECTED...AREAS OF FROST WILL DEVELOP
  OVERNIGHT ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEASTERN
  KANSAS. 

* TEMPERATURE...LOW TEMPERATURES AROUND SUNRISE WILL RANGE FROM 30
  TO 36 DEGREES AT MOST LOCATIONS. THE COLDEST LOCATIONS WILL BE
  ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS WHERE A LIGHT
  FREEZE MAY OCCUR. TEMPERATURES WILL QUICKLY RISE INTO THE 40S
  AFTER 8 AM ON SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO
  HARM OR KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOSTER
178 
WWUS73 KSGF 201254
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT SAT APR 20 2013


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201400-
/O.EXP.KSGF.FR.Y.0003.000000T0000Z-130420T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
754 AM CDT SAT APR 20 2013

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

AREAS OF FROST HAVE BEEN REPORTED AROUND THE REGION THIS MORNING
AS LOW TEMPERATURES RANGED FROM AROUND 30 DEGREES TO THE MIDDLE
30S. TEMPERATURES THIS MORNING ARE QUICKLY WARMING THROUGH THE 30S
AND INTO THE 40S. AS A RESULT...THE FROST ADVISORY IS BEING
ALLOWED TO EXPIRE.

$$

GAGAN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 19, 2:50 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 19, 2:50 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT FRI APR 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 249 AM CDT FRI APR 19 2013

DEEP LOW PRESSURE ACROSS THE WESTERN GREAT LAKES WILL RESULT IN
PERSISTENT COLD AIR ADVECTION ACROSS THE REGION TODAY...AS GUSTY
NORTHWEST WINDS HELP TO KEEP TEMPERATURES FROM WARMING MUCH ABOVE 50
DEGREES.  CYCLONIC FLOW ALOFT HAS KEPT CLOUD COVER IN PLACE OVER
MOST OF THE AREA THIS MORNING...BUT SKIES SHOULD BEGIN TO CLEAR BY
MIDDAY AS HEIGHT RISES ARRIVE FROM THE WEST.

HIGH PRESSURE WILL EXPAND AND STRENGTHEN ACROSS THE MISSISSIPPI
VALLEY TODAY INTO TONIGHT...WHICH WILL SET THE STAGE FOR ANOTHER
NIGHT OF TEMPERATURES FLIRTING WITH THE FREEZING MARK IN MANY SPOTS
TONIGHT.  WINDS WILL BE NEARLY CALM AFTER MIDNIGHT FOR MOST OF THE
CWA...WHICH SHOULD ALLOW FOR A WINDOW FOR FROST FORMATION.  WILL GO
AHEAD WITH A FROST ADVISORY FOR AREAS FROM NEVADA TO SPRINGFIELD TO
WEST PLAINS FROM MIDNIGHT UNTIL 8 AM.  SOUTH AND WEST OF THE
ADVISORY AREA...GUIDANCE IS IN GOOD AGREEMENT IN WAA KICKING IN
ALOFT BEFORE SUNRISE...WITH SURFACE WINDS ALSO STARTING TO BECOME
SOUTHERLY.  AS SUCH...DON'T THINK THAT TEMPERATURES ACROSS THIS
REGION WILL DIP BELOW 35 OR SO...RESULTING IN A MINIMAL FROST
THREAT.  COULDN'T RULE OUT SOME VERY PATCHY FROST IN THE MOST
SHELTERED AREAS ACROSS FAR SOUTHWESTERN MISSOURI...BUT IT DOESN'T
APPEAR WIDESPREAD ENOUGH AT THIS JUNCTURE TO WARRANT AN ADVISORY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 249 AM CDT FRI APR 19 2013

WAA WILL BEGIN TO RAMP UP DURING THE DAY ON SATURDAY FOR THE ENTIRE
CWA...BOOSTING OUR TEMPERATURES INTO THE 60S. HIGHS WILL FINALLY
RETURN TO NORMAL (MID TO UPPER 60S) ON SUNDAY ACROSS THE REGION AS
SOUTHERLY RETURN FLOW CONTINUES.

THE NEXT STORM SYSTEM OF INTEREST WILL BEGIN TO SWING SOUTHEAST FROM
THE NORTHERN ROCKIES ON MONDAY...WITH LOW PRESSURE AND A SHARPENING
FRONTAL BOUNDARY FORMING IN THE PLAINS.  RAIN/THUNDERSTORMS WILL
BEGIN TO APPROACH THE AREA FROM THE WEST LATER IN THE DAY ON
MONDAY...WITH INCREASING POPS THROUGH THE NIGHT INTO TUESDAY
MORNING.  INSTABILITY APPEARS RATHER LIMITED WITH THIS SYSTEM...AND
THUS SEVERE WEATHER CHANCES APPEAR QUITE MINIMAL AT THIS POINT.  OF
NOTE...GUIDANCE DOES SUGGEST A HALF INCH TO INCH OF ADDITIONAL
RAINFALL...WHICH GIVEN THE VERY SATURATED SOILS AND ELEVATED
STREAMS/RIVERS...COULD RESULT IN A RENEWED FLOODING RISK.

CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION ON
WEDNESDAY...AGAIN BRINGING TEMPERATURES 15-20 DEGREES BELOW NORMAL.
WILL ALSO NEED TO WATCH THE FROST RISK FOR THIS TIME PERIOD...WITH
THE POTENTIAL FOR OVERNIGHT LOWS AGAIN APPROACHING FREEZING.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1130 PM CDT THU APR 18 2013

PILOTS CAN EXPECT MVFR TO VFR CEILINGS OVERNIGHT TO CLEAR THE AREA
FROM THE WEST TOWARD SUNRISE INTO FRIDAY MORNING. CEILINGS WILL
GENERALLY RANGE FROM 3 TO 4 KFT BUT LOCALLY LOWER IN THE HIGHER
TERRAIN OF THE OZARKS.

GUSTY WEST TO NORTHWEST WINDS WILL PERSIST TONIGHT INTO FRIDAY AS
SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION. WINDS
WILL SUBSIDE FRIDAY NIGHT. MARGINAL LOW LEVEL WIND SHEAR MAY
IMPACT THE AREA OVERNIGHT ESPECIALLY AT THE BRANSON TERMINAL.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...BOXELL
LONG TERM...BOXELL
AVIATION...FOSTER
Hazardous weather outlook, Apr 18, 8:29 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT THU APR 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
829 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED LIGHT FREEZE RISK.

DISCUSSION...

  FLOODING WILL CONTINUE OVER LOW LYING AREAS...LOW WATER
  CROSSINGS...STREAMS AND CREEKS THROUGHOUT MUCH OF THE MISSOURI
  OZARKS AND SOUTHEAST KANSAS. WIDESPREAD 2 TO 3 INCHES WITH
  HIGHER ISOLATED AMOUNTS HAVE OCCURRED ACROSS THE PAST 18 TO 24
  HOURS. FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT FOR MANY
  LOW LYING AREAS AND NEAR RIVERS...CREEKS AND STREAMS.

  A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN
  PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S
  AGAIN FRIDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD. THERE WILL
  BE A BETTER CHANCE OF PATCHY FROST DEVELOPMENT FRIDAY NIGHT.

  THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT
  WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED
  STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:56 PM CDTRiver Flood WarningSGFJasper27 hr
Apr 18, 11:15 PM CDTRiver Flood WarningSGFPulaski66 hr
Apr 19, 11:02 AM CDTAreal Flood AdvisorySGFDent, Maries, Phelps, Pulaski, Shannon, Texas6 hr
Apr 19, 12:06 PM CDTAreal Flood AdvisorySGFBarry, Barton, Christian, Douglas, Jasper, McDonald and 5 more5 hr

Nearby

Frost Advisories in Missouri, 2013Frost Advisories in Kansas, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.